# SDR K11A2010121372611

- Difficulty date: October 1, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: K11A
- Make and model: Boeing 727-2M7
- Aircraft serial: 21951
- Aircraft time: 39,939 hours, 22,371 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Pin
- Part number: 69139017
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT BOTTLE PIN DAMAGED.
